you dont give any reason for being on this cream, how-ever it does seem to be a side effect like with most if not all meds, the doctors give you this med so it can clear up what is wrong with you. the side effects that come with these meds are far more easly controlled than the problem that you have. EG!
take seretide for cronic asthma... then if you dont wash the mouth with coffee/water you will develope thrush (Not the bird type either) which is far far more controlible than asthma (Need new lungs but not possible on NHS). in all cases only one aws that anyone can give that is GO & SEE THE DOC
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had a red itchy rash around my bottom area for several months. My doctor diagnosed it to be a
Posted 2 May 2010 • 1 answer
Posted 5 Jul 2012 • 5 answers
Posted 5 Jul 2013 • 1 answer
Posted 20 May 2016 • 1 answer
Posted 14 Jul 2016 • 0 answers